| Catalog Number |
303345 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that a dozen bd interlink¿ blunt plastic cannulas had black specks in the propofol found during use.The following information was provided by the initial reporter: "customer stated via phone that "when it pushes through the rubber you can see a black speck in the propofol." customer is wondering if there is a filter that stops the black speck.Customer states that they have had this issue with at least a dozen cannulas.They started getting this product last week.There has been no patient impact.".
Additional Manufacturer Narrative
H6: investigation summary a device history record review was completed by our quality engineer team for provided material number 303345 and lot number 2244052.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.
Event or Problem Description